Hi everyone....here we go again..lol..Okay, Ive reduced my meds again. Im now taking 75mg of PTU a day. I started with 300mg. Ive been on 75mg now for about a week and I still have all the hypo symptoms! Actually some of the symptoms have gotten worse. Could it be possible that at 75mg a day Im still over medicated or should I give it more time? The weirdest thing is my eyes. My eyes have improved incredibly. I now can see looking straight ahead and hold it there with just the slightest bit of double vision. I have greater movement upward. Its still uncomfortable to look up but I can do it. This has all happened since Ive reduced my meds. I see my opth on thursday and Im very excited to hear what he has to say.
Posts You May Be Interested In
Just checking in. Hope everyone is doing the best as can be. Im doing ok. Just getting older and feeling more "old age" achs and pains . Ha ha. We're still waiting for the banks ok on the house that we bought. To be honest..... .it may not work . Credit score is very good now ,but some old bills show up. Sso, i think maybe 50/50 chance. My wife will be divestated if it doesnt go through. ...
Through Gods grace we got to spend Christmas Eve together as a "blended family" and I made peace with his gf.Then he had a stroke Christmas morning and passed away today. My poor stepdaughter has been in ICU every day and my heart hurts for her and all of my children. My stepdaughter asked me if he had a DNR and I was able to contact a lawyer who said he was going to meet with him this week...